# SDR USAA051269

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shim
- Condition: Corroded
- Location: Floorbeam At St
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM SHIM CORRODED AT STA 986.  CLEANED AREA, REMOVED CORRODED SHIMS AND RETREATED AREA IAW SRM 53-60-51, DEFECT SIZE: .250".
